RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2017, Number 8, Pages 42–52 (Mi ivm9267)  

This article is cited in 1 scientific paper (total in 1 paper)

Uniformization of one-parametric families of complex tori

S. R. Nasyrov

Kazan Federal University, 18 Kremlyovskaya str., Kazan, 420008 Russia

Abstract: We suggest an approximate method to find an elliptic function uniformizing compact Riemann surface of genus 1 which is given as a ramified covering of the Riemann sphere. The method is based on including the surface into a smooth one-parametric family. We deduce a system of ordinary differential equations for critical points of elliptic functions uniformizing surfaces of the family.

Keywords: Riemann surface, complex torus, ramified covering, elliptic function, uniformization, one-parametric families of meromorphic functions.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00282_а


Full text: PDF file (211 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2017, 61:8, 36–45

Bibliographic databases:

UDC: 517.5
Received: 07.04.2016

Citation: S. R. Nasyrov, “Uniformization of one-parametric families of complex tori”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, no. 8, 42–52; Russian Math. (Iz. VUZ), 61:8 (2017), 36–45

Citation in format AMSBIB
\Bibitem{Nas17}
\by S.~R.~Nasyrov
\paper Uniformization of one-parametric families of complex tori
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2017
\issue 8
\pages 42--52
\mathnet{http://mi.mathnet.ru/ivm9267}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2017
\vol 61
\issue 8
\pages 36--45
\crossref{https://doi.org/10.3103/S1066369X17080047}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000408855400004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85024908783}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9267
  • http://mi.mathnet.ru/eng/ivm/y2017/i8/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. R. Nasyrov, “Families of elliptic functions and uniformization of complex tori with a unique point over infinity”, Probl. anal. Issues Anal., 7(25):2 (2018), 98–111  mathnet  crossref  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:94
    Full text:17
    References:14
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020